# SDR COMA0570012

- Difficulty date: February 1, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 5,175 hours, 4,031 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 6705110471
- Condition: Corroded
- Location: Fuselage
- Part time: 5,175 hours, 4,031 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSVERSE BEAM AT FS 280 FROM LBL 36 TO RBL 36 IS CORRODED ALONG THE UPPER AND LOWER EDGES.  REPLACED THE TRANSVERSE BEAM AT FS 280 IAW BOMBARDIER AEROSPACE REO 670-52-11-047, BRAS EO 610R-53-5930 AND CRJ 700 SRM 51-42-06-001 AO1.
